Depo provera and side effects

Common Questions and Answers about Depo provera and side effects

depo-provera

Avatar n tn In short yes that is one of the side effects of depo. I had my last shot in november of 2003 and am still dealing with side effects.
Avatar n tn Currently I am working on looking into the effects of Depo-Provera in young women, specifically focusing on osteoporosis and infertility. If you have any information please contact me, as I would like to speak with you regarding this matter. My email is ***@****. Thank you for your time.
Avatar f tn Hi D, just go and look at the side effects first and make sure you give them a very good read, put it this way I would not get my daughter on them.
Avatar n tn Imagine if we went in with our side effects of depo to a holistic doctor and they told us to get off of the depo better still not to take any form of birth control at all, but educated us in the rhythm method of birth control then what they did next amazed us instead of prescribing a list of drugs they gave us a natural detox plan to get the depo out of our system then they gave us a list of natural products for example ginger root and rosemary hips that would help us get our body back on trac
Avatar f tn It takes awhile to get back to normal, but be prepared and use protection as your fertility could return quickly. Most women don't get a period for another 6-9 months after stopping depo. You can be fertile any time before that though it isn't likely. My obgyn told me to stop 18 months before I wanted to get pregnant because it can take a long time. Other side effects vary, I had headaches and mild cramping, when my periods began they were very light and a lot of brownish color blood.
Avatar n tn The depo shot is nothing to mess with. It has a lot of side effects and there is currently a federal case to try and have it taken off the market. Please research it before you take another shot.
Avatar n tn I just took one shot of depo-provera and that too my doc never explained to me the side effects nor i would have NEVER had that injection...anyways...my depo shot ended in june 2009...except for july and august 09, from september 2009, my periods are on date..very regular thank god...can anyone tell me what could be the chances of getting pregnant...
Avatar f tn I had used Depo for 3 years and never had any issues. I didnt gain wait, or anything. The only minor side effects I did have was mild cramping after the shot, and headaches. Although once I got off depo that was different. My hair started to fall out, I gained weight, headaches were worse and so on. This pregnancy happened 2 months after being off birth control completely, and while hubby had a vesectomy. So the only real birth control i think is no sex.....
Avatar n tn i was on the minipill for two years i am not getting my period now doctor wants to put me on depo provera she claims after awhile the affectiveness of the minpill wears off and depo would be best for me being that it is also a progesteron only contraceptive and will continue not getting my period am afraid because of all the bad things i hear about it any suggetions?
Avatar n tn I was given the option to go on Micronor (progestin pill). I have done research on that pill and the side effects are mainly the same. People have reported weight gain as well. I have just heard horrible things from people on depo for a long time, but I love it (except the weight issue). Since you have been on depo for a long time, what would you do? Do you think the pros outweight the cons in my situation? Is it possible to loose the weight?
Avatar f tn I am 21 years old and have been on the shot (DEPO) since I was 18. I recently started having hot flashes and I wake up at night sweat profusely. Once I sit outside for a couple minutes I am fine. Also I have noticed since I have been on the shot I am very anxious. I would like someones opinion if their is a way to counteract these side effects or if I should just switch? I just really like the depo because so is very reliable for my-self. Please I would love some opinions.
4069776 tn?1349521984 Hello, I was on depo provera for 9 years, I had my last shot in Jan 2012 and was suppose to come get my next shot April 2012, My doctor informed me that it would be fine for me to just stop taking it because I did so well while I was on it and that I should be fine coming off of it, well I didnt. I had horrible side effects from July and they are still happening now, I have had every test done (ultrasounds, blood test, endoscopes, ect.) and everything came back normal.
Avatar n tn when i first went on depo i did that. i chalk it up to my system clearing out. after a couple of months it stopped and i never had a period again until i stopped taking it all together of course.
Avatar f tn i have tried everything, from lupron, to laparoscopies, to yaz, to smoking marijuana - currently i am on Depo Provera and have been for the past year and a half. I am noticing a lot of side affects from this as time goes on, and unfortunately for me this has been the only thing that even remotely helps, and i still have a lot of pain.
Avatar n tn depo provera effects every one different. when i was on it, it stopped my af all together. however when my mother in law went on it she had af for an entire month. you long bleeding could be your body trying to clear out your system from delivery. if it persists give the doc a call and ask. there are no stupid questions.
Avatar n tn Despite what docs reassure you, please READ THE SIDE EFFECTS AND CONTRAINDICATIONS OF DEPO PROVERA ON THEIR SITE!! Here are some things you may not have been told: * antibiotics DO decrease the effect of any birth control, whether it is oral, topical, or by injection. * bleeding can and does occur during pregnancy, and esp.
Avatar n tn I was one it for almost 2 years and loved it and then all of the horrible side effects started... and when I say horrible, imagine the most extreme moodiness you've ever witnessed and then multiple it by 100... pain, trips to the ER to make it bearable... vaginal dryness so bad that my skin split open every time I peed... I mean, it was really awful. Like I said, it was great for 2 years, and then one morning I woke up and kablam!
Avatar n tn I took a Depo-Provera shot 4 months ago, and when i took my pregnancy test it came negative. Then when I got my first shot, I came back 3 months later for my second shot i tok another pregnancy test it came out positive. I found out that day i was 4 months pregnant. I'm worried that the shot may have done harm to my baby. What are the effects to my baby from getting the depo-provera shot while i am pregnant.
Avatar f tn I was kinda nervous to start the depo shot, with all the side effects that I have heard that it has. I am glad to know that you haven't had many side effects at all! Hopefully I have the same. I'll let you know how it goes! Good luck with your upcoming surgery, I hope everything goes great! Let me know how it goes!
Avatar n tn Hi, I am not sure of what type of antibiotic might affect other contraceptives like the pill, but I am pretty sure that she will be fine on the shot. I myself had the depo-provera shot about 10 years ago. I only had one shot and I didn't have a period until a whole year later. It actually took me over another year after my period returned before, I finally became pregnant. The depo-provera shot is extremely effective.
Avatar n tn I just got done reading up more about Depo Provera Side Effects and Infertility is one of them and it is highly recommended not to use it more then 2 years. Not to mention " One of the major side effects of depo provera is the irreversible loss of bone density with prolonged use. This may also lead to the higher risk of osteoporosis in women. " those word are right from the depo info page.
Avatar f tn I had had baby in Sept 04 and then went on Depo Provera a month later. A year later I started getting manic depressant and just didnt feel right. This was the second time that this happened to me on Depo Provera so I immediately went off. I let my system clean out for a month and then went onto Lo Ovoral pills and into the 8th day of the second pack I started to get these horrible migraines. I have never been sickly or have had headhaches in my life.